# SDR UALA2013022001021

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 67,337 hours, 24,682 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGES SKIN HAS 2 DENTS BOTH WITH GOUGES AT BS 713 BETWEEN STR 18R-19R.  MAJOR REPAIR: EVALUATED DENTS REF SRM 53-00-01 FIG 101 DETAIL III & FOUND OUT OF LIMITS.  PERFORMED AN EXTERNAL DVI FOR SCRIBE MARK.  NONE FOUND.  ACP HFEC FOR CRACKS.  NONE FOUND.  CUT OUT DAMAGE & ACP HFEC OF FASTENER HOLES COMMON TO REPAIR.  FABRICATED & INSTALLED EXTERNAL DOUBLER & FILLER REPAIR REF ECRA 5330-04443 & RES 2005525-16.
